# SDR DALA2022030701427

- Difficulty date: March 5, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N857DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31968
- Aircraft time: 19,486 hours, 7,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8791603) DURING INSPECTION FOUND EMERGENCY EXIT LIGHTS SEAT MOUNTED AT SEATS 28 THRU 32 INOP. REPLACED BATTERY PACK PER B737-AMM-33-51-06. OPS CHECK GOOD.
